Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solvability of systems of linear operator equations

Authors: Rong Qing Jia, Sherman Riemenschneider and Zuowei Shen
Journal: Proc. Amer. Math. Soc. 120 (1994), 815-824
MSC: Primary 47A50; Secondary 39A70
MathSciNet review: 1169033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semigroup of commuting linear operators on a linear space $ S$ with the group operation of composition. The solvability of the system of equations $ {l_i}f = {\phi _i},\;i = 1,\, \ldots \,,\,r$, where $ {l_i} \in G$ and $ {\phi _i} \in S$, was considered by Dahmen and Micchelli in their studies of the dimension of the kernel space of certain linear operators. The compatibility conditions $ {l_j}{\phi _i} = {l_i}{\phi _j},i \ne j$, are necessary for the system to have a solution in $ S$. However, in general, they do not provide sufficient conditions. We discuss what kinds of conditions on operators will make the compatibility sufficient for such systems to be solvable in $ S$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 39A70

Retrieve articles in all journals with MSC: 47A50, 39A70

Additional Information

PII: S 0002-9939(1994)1169033-1
Keywords: Systems of operator equations, multivariate approximation, polynomial ideals, linear partial differential equations, linear partial difference equations
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia